# SDR YENA2021072300481

- Difficulty date: July 18, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 56,772 hours, 19,988 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, EC A21-774-01 WINGS/RH WING/ TOP SKIN PANEL 2/ TE OVERHANG RIBS 11-15/ CORROSION/ TEMPORARY REPAIR. CONSIDERED MAJOR REPAIR
